MathSciNet Relay Station
MathSciNet bibliographic data
MR559675 (81f:46057) 46H05 (46H20)
Duncan, J.; Hosseiniun, S. A. R. The second dual of a Banach algebra. Proc. Roy. Soc. Edinburgh Sect. A 84 (1979), no. 3-4, 309–325.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement